[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1982

Pigmented Purpuric Eruption in a Patient With Rheumatoid Arthritis

Author Affiliations

From the Departments of Dermatology (Drs Jorizzo and Apisarnthanarax) and Internal Medicine (Drs Gonzalez and Daniels), Division of Clinical Immunology (Drs Gonzalez and Daniels), University of Texas Medical Branch, Galveston.

Arch Intern Med. 1982;142(12):2184-2185. doi:10.1001/archinte.1982.00340250150022
Abstract

• Cutaneous purpura In a patient with rheumatoid arthritis (RA) may cause concern to the managing physician because of the possibility of rheumatoid vasculitis or purpura due to qualitative or quantitative platelet defects from rheumatologic therapy. The pigmented purpuric eruptions are a group of chronic dermatoses of unknown causes that are characterized by clinical purpura and histologic capillaritis. We saw a patient with RA and a pigmented purpuric eruption.

(Arch Intern Med 1982;142:2184-2185)

×